# SDR ASAA11510548

- Difficulty date: October 19, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 16,010 hours, 4,856 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AMBER "ELEC" LIGHT ILLUMINATED.  CONFIRMED.  SHOWS AUX BAT CHARGR FAULT.  WOULD NOT CLEAR. AUX BAT CHGR SHOWS BATT FAULT.  COMPLETED FIM 24 31/T825 WITH NO DISCREPANCIES FOUND.  AFTER PWR RE APPLIED TO A/C FAULT RESET.  BITE TEST GOOD.  REF FIM 24 31/T801.  GND VERIFICATION TEST GOOD.  REF MM 24 31 31/501.
